Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1950, Volume 5, Issue 2(36), Page 198 (Mi umn8421)  

Scientific notes and problems

An elementary method for a problem of the theory of prime numbers

Yu. V. Linnik


Full text: PDF file (100 kB)

Bibliographic databases:

Citation: Yu. V. Linnik, “An elementary method for a problem of the theory of prime numbers”, Uspekhi Mat. Nauk, 5:2(36) (1950), 198

Citation in format AMSBIB
\Bibitem{Lin50}
\by Yu.~V.~Linnik
\paper An elementary method for a~problem of the theory of prime numbers
\jour Uspekhi Mat. Nauk
\yr 1950
\vol 5
\issue 2(36)
\pages 198
\mathnet{http://mi.mathnet.ru/umn8421}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=39765}


Linking options:
  • http://mi.mathnet.ru/eng/umn8421
  • http://mi.mathnet.ru/eng/umn/v5/i2/p198

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:317
    Full text:193
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021